Alert archive / Alabama / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 299, NWS Birmingham, AL

June 17, 2011Elmore County, Macon County, Montgomery County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Jun 17, 2011, 2:06 PM CDT for Elmore County, Macon County, Montgomery County, Alabama. It was in force for 39 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 17, 2011, 2:06 PM CDT (19:06 UTC)
Expired
Jun 17, 2011, 2:45 PM CDT
In force
39 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon

Counties Elmore County, AL, Macon County, AL, Montgomery County, AL

What was reported inside it

TimeReportWhereRemark
Jun 17, 2:17 PM CDTTSTM WND DMGMillbrook, ALTREE DOWN AT ALABAMA NATURE CENTER IN MILLBROOK.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 17, 11:42 AM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 7.1 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2011-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1495 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2011-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 33 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1495 J/kg
Mixed-layer CIN
-92 J/kg
Mixed-layer LCL
688 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
33 m²/s²
0-3 km storm-relative helicity
29 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

879 
WUUS54 KBMX 171906
SVRBMX
ALC051-087-101-171945-
/O.NEW.KBMX.SV.W.0299.110617T1906Z-110617T1945Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
206 PM CDT FRI JUN 17 2011

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN ELMORE COUNTY IN EAST CENTRAL ALABAMA...
  WEST CENTRAL MACON COUNTY IN SOUTHEAST ALABAMA...
  NORTHERN MONTGOMERY COUNTY IN SOUTH CENTRAL ALABAMA...

* UNTIL 245 PM CDT

* AT 206 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A LINE OF
  SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED
  ALONG A LINE EXTENDING FROM BOB WOODRUFF LAKE TO WOODCREST...AND
  MOVING EAST AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MONTGOMERY...WETUMPKA...MONTGOMERY ZOO...SNOWDOUN...PINEDALE...BLUE
  RIDGE...AUBURN UNIVERSITY IN MONTGOMERY AND EMERALD MOUNTAIN.

THIS INCLUDES...
INTERSTATE 65 EXIT NUMBERS 164 THROUGH 179...
INTERSTATE 85 EXIT NUMBERS 1 THROUGH 22...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.

&&

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.

LAT...LON 3225 8642 3255 8637 3260 8590 3227 8595
      3227 8598 3225 8599 3225 8600 3222 8641
TIME...MOT...LOC 1906Z 269DEG 28KT 3246 8628 3231 8630

$$

75
2 follow-up statements
790 
WWUS54 KBMX 171926
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
226 PM CDT FRI JUN 17 2011

ALC051-087-101-171945-
/O.CON.KBMX.SV.W.0299.000000T0000Z-110617T1945Z/
ELMORE AL-MACON AL-MONTGOMERY AL-
226 PM CDT FRI JUN 17 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
MONTGOMERY...WEST CENTRAL MACON AND SOUTHERN ELMORE COUNTIES UNTIL
245 PM CDT...

AT 226 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM EMERALD MOUNTAIN TO PIKE ROAD...
MOVING EAST AT 30 MPH.

LOCATIONS IMPACTED INCLUDE...
  WAUGH...TYSONVILLE...VICTORYLAND...SHORTER...CECIL...BRASSELL...
  CLAUD AND WARE.

THIS INCLUDES...
INTERSTATE 65 EXIT NUMBER 171...
INTERSTATE 85 EXIT NUMBERS 3 THROUGH 22...

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3256 8630 3260 8591 3254 8590 3234 8594
      3228 8594 3227 8595 3227 8598 3225 8599
      3225 8602 3223 8625
TIME...MOT...LOC 1926Z 269DEG 28KT 3248 8611 3231 8603

$$

75
614 
WWUS54 KBMX 171939
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
239 PM CDT FRI JUN 17 2011

ALC051-087-101-171950-
/O.EXP.KBMX.SV.W.0299.000000T0000Z-110617T1945Z/
ELMORE AL-MACON AL-MONTGOMERY AL-
239 PM CDT FRI JUN 17 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MONTGOMERY...WEST
CENTRAL MACON AND SOUTHERN ELMORE COUNTIES WILL EXPIRE AT 245 PM
CDT...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
WARNED AREA.

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3256 8630 3260 8591 3254 8590 3234 8594
      3228 8594 3227 8595 3227 8598 3225 8599
      3225 8602 3223 8625
TIME...MOT...LOC 1940Z 269DEG 28KT 3248 8598 3231 8590

$$

75

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 12:54 PM CDT, 1 hour 12 minutes earlier.

Area forecast discussion, Jun 17, 12:54 PM CDT, 1 hour 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1254 PM CDT FRI JUN 17 2011

.UPDATE...AVIATION DISCUSSION.

&&

.DISCUSSION...

WHAT'S LEFT OF THE OVERNIGHT CONVECTION IS QUICKLY DIMINISHING AS
IT PUSHES EWD ACROSS THE NE PART OF THE STATE. ANOTHER ROUND OF
SCATTERED TSTMS IS EXPECTED LATER TODAY AS YET ANOTHER UPPER LEVEL
SHORTWAVE SLIDES SEWD ACROSS THE AREA. DO NOT ANTICIPATE ANY
WIDESPREAD SEVERE WEATHER...HOWEVER STRONG GUSTY WINDS AND SMALL
HAIL WILL BE POSSIBLE WITH THE STRONGER STORMS. AS WAS THE CASE
THE LAST FEW NIGHTS...SOME OF STORMS COULD LINGER THRU THE EVNG
HRS AS NEW CONVECTION DEVELOPS ALONG OUTFLOW BOUNDARIES.

THE UPPER RIDGE WILL REALLY BEGIN TO BUILD EWD INTO THE REGION
OVER THE WEEKEND. A FEW STORMS WILL BE POSSIBLE ON SAT...MAINLY
ACROSS THE EAST...SO KEPT SLIGHT CHANCE POPS IN FOR THAT AREA. BY
SUNDAY...RAIN CHANCES SHOULD COME TO AN END AS THE RIDGE TAKES
CONTROL OF THE WEATHER PATTERN. DRY CONDITIONS WILL PERSIST THRU
EARLY NEXT WEEK AND TEMPS WILL WARM SLIGHTLY. COULD SEE SEVERAL
100 DEGREE READINGS ACROSS THE CWA DURING THE PERIOD.

FOR WED THRU FRI...MODELS ARE STILL HINTING AT A RATHER WET
PATTERN FOR CENTRAL ALABAMA AS AN UPPER LEVEL TROUGH AND
ASSOCIATED SFC FRONT PUSH EASTWARD TOWARD THE AREA PULLING AMPLE GULF
MOISTURE INTO THE REGION. LET'S KEEP OUR FINGERS CROSSED THAT THE
MODELS ARE ON TO SOMETHING BECAUSE WE DESPERATELY NEED THE RAIN.
THE CLOUDINESS AND RAINFALL WOULD ALSO OFFER A BRIEF REPRIEVE FROM
THE HEAT AS THEY SHOULD KEEP HIGHS IN THE UPPER 80S TO LOW 90S.

19

&&

.AVIATION...18Z TAF DISCUSSION.

A LINE OF STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE TO MOVE
ACROSS CENTRAL ALABAMA THIS AFTERNOON...AFFECTING BHM...EET...AND
ANB. VIS WILL BE REDUCED DUE TO HEAVY RAIN AND HAIL...AND WIND GUSTS
UP TO 60 MPH ARE POSSIBLE. OUTSIDE OF THIS LINE...SCATTERED STORMS
ARE EXPECTED TO CONTINUE TO DEVELOP ACROSS MUCH OF THE AREA THROUGH
THE AFTERNOON AND EARLY EVENING. WILL COVER THIS WITH VCTS AND AMEND
AS NEEDED. PATCHY FOG IS POSSIBLE TONIGHT...PARTICULARLY ACROSS THE
NORTH WHERE SIGNIFICANT RAIN FELL TODAY.

NOTICE...KEET TAF WILL HAVE (AMD LTD TO VIS WIND AND WX) AMENDED TO
THE END OF THE FORECAST UNTIL FURTHER NOTICE. THE CEILOMETER DATA
WILL BE GOING THROUGH NUMEROUS TESTS AND MONITORED FOR ACCURACY.

14

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&
Hazardous weather outlook, Jun 17, 10:40 AM CDT, 3 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1040 AM CDT FRI JUN 17 2011

ALZ011>015-017>050-181130-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
1040 AM CDT FRI JUN 17 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...TODAY AND TONIGHT.

STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THROUGH 10 PM THIS
EVENING. THE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS 50 TO
70 MPH...LARGE HAIL UP TO PING PONG BALL SIZE...DEADLY CLOUD TO
GROUND LIGHTNING...AND BRIEF HEAVY RAINFALL.

A LARGE OUTFLOW FROM EARLY MORNING THUNDERSTORMS NORTH IS INCHING
TOWARD CENTRAL ALABAMA. AS THE SUN PEAKS THROUGH THE CLOUDS...
INSTABILITY WILL INCREASE SOUTH OF THIS BOUNDARY. ADDITIONAL
THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG THIS OUTFLOW AND AHEAD
OF IT THROUGH THIS EVENING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT
EXPECTED AT THIS TIME.

In the hours before

Local storm report, Jun 17, 1:13 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
113 PM CDT FRI JUN 17 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1208 PM     TSTM WND DMG     5 ESE VESTAVIA HILLS    33.40N 86.71W
06/17/2011                   SHELBY             AL   EMERGENCY MNGR

            TREE DOWN ON VALLEYDALE RAD AT INVERNESS LANE.

&&

JT
Special weather statement, Jun 17, 1:32 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
132 PM CDT FRI JUN 17 2011

ALZ045-046-048-171915-
BULLOCK AL-MACON AL-RUSSELL AL-
132 PM CDT FRI JUN 17 2011

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN RUSSELL...SOUTHEASTERN
MACON AND NORTHEASTERN BULLOCK COUNTIES UNTIL 215 PM CDT...

AT 132 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR UNION SPRINGS...MOVING EAST AT 15 MPH.

PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  HURTSBORO...
  GUERRYTON...
  SEDGEFIELD...
  FORT DAVIS...
  THREE NOTCH...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 3215 8541 3213 8543 3209 8580 3227 8584
      3238 8542 3215 8535
TIME...MOT...LOC 1832Z 257DEG 13KT 3220 8571

75
Special weather statement, Jun 17, 1:35 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
135 PM CDT FRI JUN 17 2011

ALZ019-021-028-029-171915-
CALHOUN AL-CLAY AL-CLEBURNE AL-RANDOLPH AL-
135 PM CDT FRI JUN 17 2011

...SIGNIFICANT WEATHER ADVISORY FOR RANDOLPH...CLEBURNE...EASTERN
CLAY AND EASTERN CALHOUN COUNTIES UNTIL 215 PM CDT...

AT 135 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM PIEDMONT TO ASHLAND...AND
MOVING EAST AT 30 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  HEFLIN...
  WEDOWEE...
  ROANOKE...
  BARFIELD...
  EDWARDSVILLE...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 3312 8525 3311 8598 3396 8560 3396 8553
      3394 8551 3396 8549 3395 8543 3397 8540
      3327 8525
TIME...MOT...LOC 1835Z 271DEG 26KT 3392 8550 3323 8579

10/ARM
Special weather statement, Jun 17, 1:41 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
141 PM CDT FRI JUN 17 2011

ALZ042-044>046-171930-
BULLOCK AL-LOWNDES AL-MACON AL-MONTGOMERY AL-
141 PM CDT FRI JUN 17 2011

...SIGNIFICANT WEATHER ADVISORY FOR MONTGOMERY...MACON...CENTRAL
LOWNDES AND BULLOCK COUNTIES UNTIL 230 PM CDT...

AT 142 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM DANNELLY FIELD TO AUBURN
UNIVERSITY IN MONTGOMERY TO HARDAWAY TO UNION SPRINGS...AND MOVING
NORTHEAST AT 10 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS.

LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  MONTGOMERY...
  TUSKEGEE...
  WAUGH...
  DANNELLY FIELD...
  WOODCREST...

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3212 8612 3204 8631 3205 8639 3201 8640
      3199 8644 3209 8690 3244 8635 3241 8631
      3245 8632 3247 8630 3246 8619 3243 8619
      3240 8605 3244 8599 3243 8589 3250 8584
      3250 8580 3257 8577 3247 8543 3196 8561
TIME...MOT...LOC 1842Z 237DEG 10KT 3229 8640 3238 8616
          3232 8587 3216 8567

75
Special weather statement, Jun 17, 1:50 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
150 PM CDT FRI JUN 17 2011

ALZ036>038-043-047-171945-
CHAMBERS AL-COOSA AL-ELMORE AL-LEE AL-TALLAPOOSA AL-
150 PM CDT FRI JUN 17 2011

...SIGNIFICANT WEATHER ADVISORY FOR CHAMBERS...TALLAPOOSA...LEE...
NORTHERN ELMORE AND SOUTHEASTERN COOSA COUNTIES UNTIL 245 PM CDT...

AT 150 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTH OF HILLABEE
CREEK TO DEATSVILLE...AND MOVING EAST AT 30 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  ALEXANDER CITY...
  EQUALITY...
  DADEVILLE...
  CAMP HILL...
  STROUD...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 3251 8506 3247 8507 3255 8564 3260 8570
      3258 8571 3258 8579 3257 8580 3256 8641
      3311 8590 3308 8522 3294 8520 3275 8542
      3274 8511 3269 8512 3266 8509 3264 8511
      3251 8500
TIME...MOT...LOC 1850Z 275DEG 30KT 3307 8585 3260 8642

10/ARM
Special weather statement, Jun 17, 2:02 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
202 PM CDT FRI JUN 17 2011

ALZ041-171930-
AUTAUGA AL-
202 PM CDT FRI JUN 17 2011

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN AUTAUGA COUNTY UNTIL 230
PM CDT...

AT 202 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR MILLBROOK...MOVING EAST AT 30 MPH.

PEA SIZE HAIL AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS
STORM.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...

&&

LAT...LON 3268 8668 3271 8643 3255 8641 3242 8641
      3240 8660
TIME...MOT...LOC 1902Z 261DEG 28KT 3250 8636

75

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 7:00 PM CDTSpecial Weather StatementBMXBullock, Pike45 min
Jun 16, 7:31 PM CDTSpecial Weather StatementBMXShelby44 min
Jun 16, 8:14 PM CDTSpecial Weather StatementBMXShelby46 min
Jun 16, 8:59 PM CDTSpecial Weather StatementBMXCoosa46 min
Jun 17, 12:47 AM CDTSpecial Weather StatementBMXWinston43 min
Jun 17, 1:13 AM CDTSpecial Weather StatementBMXJefferson47 min
Jun 17, 8:48 AM CDTSpecial Weather StatementBMXLamar, Marion57 min
Jun 17, 9:40 AM CDTSpecial Weather StatementBMXLamar, Marion, Winston65 min
Jun 17, 10:49 AM CDTSpecial Weather StatementBMXWalker26 min
Jun 17, 11:29 AM CDTSpecial Weather StatementBMXBlount, Jefferson, Tuscaloosa31 min
Jun 17, 11:44 AM CDTSevere Thunderstorm WarningBMXJefferson, Shelby46 min
Jun 17, 12:08 PM CDTSpecial Weather StatementBMXBibb, Etowah, St. Clair, Shelby, Talladega52 min
Jun 17, 12:10 PM CDTSevere Thunderstorm WarningBMXSt. Clair50 min
Jun 17, 12:18 PM CDTSpecial Weather StatementBMXMarion57 min
Jun 17, 12:22 PM CDTSevere Thunderstorm WarningBMXBibb, Chilton, Shelby, Talladega38 min
Jun 17, 12:23 PM CDTSpecial Weather StatementBMXDallas67 min
Jun 17, 12:28 PM CDTAreal Flood AdvisoryBMXJefferson, Shelby2 hr
Jun 17, 12:32 PM CDTSpecial Weather StatementBMXMontgomery43 min
Jun 17, 12:49 PM CDTSpecial Weather StatementBMXCalhoun41 min
Jun 17, 12:53 PM CDTSevere Thunderstorm WarningBMXMontgomery52 min
Jun 17, 12:54 PM CDTSpecial Weather StatementBMXAutauga, Chilton, Clay, Coosa, Perry, Talladega51 min
Jun 17, 1:00 PM CDTSevere Thunderstorm WarningBMXCoosa45 min
Jun 17, 1:22 PM CDTSevere Thunderstorm WarningBMXAutauga, Dallas, Lowndes38 min
Jun 17, 1:32 PM CDTSpecial Weather StatementBMXBullock43 min
Jun 17, 1:35 PM CDTSpecial Weather StatementBMXClay, Cleburne, Randolph40 min
Jun 17, 1:41 PM CDTSpecial Weather StatementBMXBullock, Lowndes, Macon, Montgomery49 min
Jun 17, 1:47 PM CDTSevere Thunderstorm WarningBMXLowndes, Montgomery28 min
Jun 17, 1:50 PM CDTSpecial Weather StatementBMXChambers, Elmore, Lee, Tallapoosa55 min
Jun 17, 2:02 PM CDTSpecial Weather StatementBMXAutauga28 min
Jun 17, 2:37 PM CDTSpecial Weather StatementBMXBarbour, Bullock, Macon, Montgomery, Pike, Russell53 min
Jun 17, 2:53 PM CDTSpecial Weather StatementBMXLee52 min
Jun 17, 3:14 PM CDTSevere Thunderstorm WarningBMXLee, Russell21 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.